# SDR UHLA2011020800073

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,339 hours, 8,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 1035
- Condition: Discharged
- Location: Cabin
- Part time: 15,046 hours, 10,890 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER BATTERY FAULT.  REMOVED AND REPLACED SERVICEABLE L2 DOOR POSITION 4 AND 6 OVERHEAD EMERGENCY BATTERY PACK IAW MM 33-50-09-04.  OPS CHECK OK.
